# SDR CALA2023110803315

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 15N0006011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UNDER FLOORBOARD 140 CORROSION WAS FOUND DURING INSPECTION REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL I/A/W SRM 51-40-0 2 PARA7.AND SRM 51-40-05.
